# SDR DLL16952120

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- Engine: Rroyce RB211524B402
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: FC3520100
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE HAD EXCESSIVE OIL LOSS ON NR 2 ENGINE, 6 QTS IN IN ABOUT 3 HOURS, LANDED LGW.  FOUND OIL TANK OIL CAP LEAKING THROUGH LOCK ASSEMBLY.  REPLACED OIL CAP RETURNED TO SERVICE.
